Blood Pressure

person-avatar

dear doctor, I've been using antibiotics since last 3 weeks due to skin infection? and from last 3-4 days I am noticing hike in my blood pressure. 162/97? does these antibiotics are the reason for the increase in my blood pressure? please help

Available Doctors to Help you!

You can book appointment with them.

Dr. Hadia Hafeez

1 Reviews

General/Medicine

MBBS

View Profile

Dr. Sidra Khan

General/Medicine

MBBS

View Profile

Dr. Fareeha Nazar

General/Medicine

MBBS

View Profile

Dr. Naureen Rab

General/Medicine

MBBS, MCPS & MRCGP (Int.)

View Profile

Dr. Nayyar Ul Islam

General/Medicine

MBBS,FCPS

View Profile

Dr. Kulsoom Qutb

General/Medicine

MBBS

View Profile

dr-ikram-ur-rahim-general-physician-lahore

MBBS, FCPS | Lahore

review-img 1 Positive Reviews

no antibiotics don't increase B.P.

dr-nadia-inayat-general-physician-karachi

MBBS, MCPS (Family Medicine) | Karachi

Antibiotics dont increase blood pressure. Please check your blood pressure on every day. If still remains high then u need to be in medication.

dr-ikram-ur-rahim-general-physician-lahore

MBBS, FCPS | Lahore

review-img 1 Positive Reviews

No antibiotics don't increase BP. there's some other reason. consult physician

dr-qamer-haider-khan-internal-medicine-karachi

MBBS, MCPS (Community Medicine), PGD (Nutritionist) | Karachi

usually antibiotics not play any role in htn. but any medicine can cause
some undesirable side effects . not necessarily antibiotic may some other
medicine .

Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)